Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Tensor products for $ {\rm SL}(2,\,k)$


Author: Robert P. Martin
Journal: Trans. Amer. Math. Soc. 239 (1978), 197-211
MSC: Primary 22E45; Secondary 22E50
MathSciNet review: 487045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be $ {\text{SL}}(2,k)$ where k is a locally compact, nondiscrete, totally disconnected topological field whose residual characteristic is not 2, $ {\pi _\sigma }$, be a principal series representation of G, and $ \pi \in \hat G$ be arbitrary. We determine the decomposition of $ {\pi _\sigma } \otimes \pi $ into irreducibles by reducing this problem to decomposing the restriction of each $ T \in \hat G$ to a minimal parabolic subgroup B of G and decomposing certain tensor products of irreducibles of B.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45, 22E50

Retrieve articles in all journals with MSC: 22E45, 22E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0487045-3
PII: S 0002-9947(1978)0487045-3
Keywords: Local field, tensor product, irreducible unitary representation, principal series, supplementary series, discrete series, the special representation, Plancherel measure, minimal parabolic subgroup, induced (restricted) representation
Article copyright: © Copyright 1978 American Mathematical Society